Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1967, Volume 3, Number 10, Pages 1692–1706 (Mi de237)  

Nonlinear differential equations in a Banach space, close to linear ones

K. V. Valikov

Vladimir Polytechnical Institute

Full text: PDF file (1413 kB)

Bibliographic databases:
UDC: 517.925
Received: 06.10.1965

Citation: K. V. Valikov, “Nonlinear differential equations in a Banach space, close to linear ones”, Differ. Uravn., 3:10 (1967), 1692–1706

Citation in format AMSBIB
\Bibitem{Val67}
\by K.~V.~Valikov
\paper Nonlinear differential equations in a Banach space, close to linear ones
\jour Differ. Uravn.
\yr 1967
\vol 3
\issue 10
\pages 1692--1706
\mathnet{http://mi.mathnet.ru/de237}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=222432}
\zmath{https://zbmath.org/?q=an:0177.42801}


Linking options:
  • http://mi.mathnet.ru/eng/de237
  • http://mi.mathnet.ru/eng/de/v3/i10/p1692

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:77
    Full text:34

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022